# SDR DALA2025040102404

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0883074) CORROSION ON RH SIDE PLATE STA 727C+8-727E+ 14 AT AFT CARGO COMPARTMENT. RH SIDE PLATE STA 727C+8- 727E+14 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
